Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
bbergeron11 bbergeron11
wrote...
Posts: 54
Rep: 0 0
3 weeks ago
A patient is receiving irinotecan (Camptosar), along with other antineoplastic drugs, as treatment for ovarian cancer. The nurse will monitor for which potentially life-threatening adverse effect that is associated with this drug?


▸ Severe stomatitis

▸ Bone marrow suppression

▸ Delayed-onset cholinergic diarrhea

▸ Immediate and severe nausea and vomiting
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 13 times
1 Reply
Replies
Answer verified by a subject expert
pedro0811pedro0811
wrote...
Posts: 49
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Delayed-onset cholinergic diarrhea

In addition to producing hematologic adverse effects, irinotecan has been associated with severe diarrhea, known as cholinergic diarrhea,which may occur during infusions. Delayed diarrhea may occur 2 to 10 days after infusion of irinotecan. It is recommended that this condition can be treated with atropine unless use of that drug is strongly contraindicated. This diarrhea can be severe and even life threatening.
1

Related Topics

bbergeron11 Author
wrote...

3 weeks ago
Thank you, thank you, thank you!
wrote...

Yesterday
Thanks for your help!!
wrote...

2 hours ago
This calls for a celebration Person Raising Both Hands in Celebration
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  233 People Browsing
 511 Signed Up Today
Related Images
  
 1101
  
 155
  
 177
Your Opinion
What's your favorite math subject?
Votes: 151

Previous poll results: Where do you get your textbooks?